# SDR SIMA20131218002

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 8,076 hours, 5,049 cycles
- Engine: Ge CF348C5B1
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT ENG WILL NOT START, STRONG FUEL SMELL.  R & R START RELAY CHANNEL A K24 & START RELAY CHANNEL B K 26, IAW CRJ 700 AMM CHAPT 20-42-00 & CHAPT 24-05-09.  OPERATIONS CHECKED GOOD.
